# SDR SWAA2012082006793

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N329AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 18,876 hours, 8,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACE SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER AMM.
